# SDR AALA20101106TUL02

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BEAM HAS CORROSION STATIONS 1155 TO 1211.  INSTALLED DOUBLERS ON AFT CARGO DOOR BEAM PER AARD 53-10-00-3 AND EA MD80-013913.
